# SDR IPXA2M71720

- Difficulty date: January 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FOUND LOOSE FASTENERS AT NR 4 BANJO FITTING TO PYLON RT SIDE.   REPAIRED NR 4 BANJO FITTING TO PYLON RT SIDE REF ST,SA, EA 011- 5530-01-A3641 REV I/R AND EO-5530-45894-A.
